# SDR 2016F00160

- Difficulty date: July 8, 2016
- Submitted: August 3, 2016
- Operation: General aviation
- Aircraft: B6310
- Make and model: Airbus A320-214
- Engine: Cfmint CFM565B4P
- Engine time: 25,816 hours, 9,432 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nozzle
- Condition: Detached
- Location: Nr 2 Engione
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, MAINTENANCE PERFORM WALKAROUND CHECK, FOUND NR 2 ENGINE EXHAUST SLEEVE HAS METAL CHIPS.  PERFORMED BSI AND FOUND NR 2 ENGINE LTP STAGE 4 WITH ONE NOZZLE LIBERATION.
